# SDR UPS98826065

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, PIT DOOR CLOSE OUT FITTING CRACKED AT FS 1420 BL 0.  REMOVED DOOR BARRIER CLOSE OUT.  FABRICATED DOUBLER IAW DC8 SRM 53-2- 0.  ALODINED AND PRIMED AND INSTALLED DOUBLER IAW DC8 SRM 51-1-8, 51-1-20.  FABRICATED FITTING IAW 5616673.  ALODINED/PRIMED AND INSTALLED IAW DC8 SRM 51-1-8, 51-1-20.  INSTALLED CLOSEOUT IAW DC8 SRM 51-3-0.
